Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 68, NWS Lake Charles, LA

June 2, 2011Allen Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 2, 2011, 9:43 PM CDT for Allen Parish, Jefferson Davis Parish, Louisiana. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2011, 9:43 PM CDT (02:43 UTC)
Expired
Jun 2, 2011, 10:15 PM CDT
In force
32 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Allen Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 56 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 10:00 PM CDTHAIL 0.75Kinder, LAPUBLIC REPORT VIA KPLC-TV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2573 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2573 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2295 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WUUS54 KLCH 030243
SVRLCH
LAC003-053-030315-
/O.NEW.KLCH.SV.W.0068.110603T0243Z-110603T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
943 PM CDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ALLEN PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES KINDER...
  NORTH CENTRAL JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES ELTON...

* UNTIL 1015 PM CDT

* AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING PING PONG SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH...OVER ELTON...MOVING WEST
  AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KINDER BY 1000 PM CDT...
  LEBLANC BY 1015 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO YOUR SHERRIFF'S OFFICE.

LAT...LON 3053 9268 3044 9268 3040 9291 3058 9309
      3061 9302 3061 9298
TIME...MOT...LOC 0242Z 086DEG 16KT 3048 9274

$$

11
!

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:44 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 2, 6:44 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
644 PM CDT THU JUN 2 2011

.AVIATION...SOME ISOLATED TSTMS HAVE DEVELOPED LATE THIS
AFTERNOON. VISIBLE IMAGERY SHOWING CU DEVELOPMENT AROUND LCH SO
WILL INCLUDE A VCTS FOR THE NEXT HOUR. FOG POTENTIAL TNITE MAY BE
HAMSTRUNG BY BOUNDARY LAYER WINDS AND VORTICITY LATE TONIGHT SO
WILL OPT TO MAINTAIN VFR FOR ALL EXCEPT LCH WHERE NVA COULD ALLOW
FOR SHALLOW AND PATCHY GROUND FOG WITH MVFR OCNL IFR VIS LATE TNITE.
CAVOK FOR FRIDAY WITH STRONG SUBSIDENCE UNDER A MASSIVE HIGH
PRESSURE RIDGE TO THE NORTHEAST.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 624 PM CDT THU JUN 2 2011/

UPDATE...
REGIONAL 88DS SHOW A FEW SHOWERS AND THUNDERSTORMS BREAKING OUT
ACROSS THE ENTIRE FORECAST AREA LATE THIS AFTERNOON AS WEAK ENERGY
ALOFT ROUNDING THE MID-LEVEL RIDGE WORKS IN CONCERT WITH EXTREME
SFC HEATING. THEREFORE HAVE ISSUED A QUICK ZONE UPDATE TO INSERT
ISOLATED POPS THROUGH SUNSET.

25

PREV DISCUSSION... /ISSUED 402 PM CDT THU JUN 2 2011/

DISCUSSION...
A SCORCHER OF AN AFTERNOON ONGOING WITH RECORD HIGH TEMPERATURES
ACROSS THE ENTIRE AREA COURTESY OF RIDGING ALOFT AS WELL AS A DRY
SURFACE LAYER. FAIR WEATHER CUMULUS CONTINUES TO DEVELOP ACROSS
THE REGION BUT DESPITE THE DEVELOPMENT OF A SEA BREEZE WE HAVE NOT
SEEN A DROP OF RAIN.

THE MID LEVEL RIDGING CURRENTLY IN PLACE ACROSS THE ENTIRE
SOUTHERN US WILL PUSH TO THE NORTH TOMORROW WHICH SHOULD KEEP
TEMPERATURES BELOW RECORD LEVELS BUT WE WILL STILL BE LOOKING AT
AFTERNOON HIGHS IN THE MID 90'S THROUGH THE WEEKEND. MORE
SEASONABLE TEMPERATURES RETURN FOR THE WEEKEND AND INTO THE START
OF NEXT WEEK

OUR NEXT CHANCE OF RAIN LOOKS TO BE SUNDAY AS A WEAKENING EASTERLY
SHORTWAVE TRAVERSES THE PERIPHERY OF THE RIDGE. RAISED POPS TO
40% AREAWIDE SUNDAY ALTHOUGH THESE THUNDERSTORMS ARE LIKELY TO
REMAIN LARGELY ISOLATED. AT THIS POINT WE'LL TAKE WHAT WE CAN GET.

MODELS HAVE BEEN FLUCTUATING CONCERNING MOISTURE AVAILABILITY DURING THE
EARLY PART OF NEXT WEEK. HAVE KEPT LOW POPS IN DURING THE
AFTERNOON EACH DAY TO ACCOUNT FOR A FEW ISOLATED AFTERNOON
THUNDERSTORMS BUT THE MOISTURE FLOW WILL HAVE THE FINAL SAY AS TO
WHETHER STORMS ACTUALLY DEVELOP.

MARINE...
GENERALLY LIGHT AND VARIABLE WINDS EXPECTED THROUGH THE WEEKEND AS
HIGH PRESSURE MEANDERS ACROSS THE AREA. LAKES AND BAYS WILL REMAIN
LARGELY CALM WITH SEAS AROUND 1 FOOT. A SLIGHT CHANCE OF
THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY.

FIRE WEATHER...
BURN BANS REMAIN IN EFFECT FOR THE ENTIRE AREA. TEMPERATURES WILL
BE A LITTLE COOLER AS WE GO THROUGH THE WEEKEND BUT AFTERNOON HIGHS
WILL STILL BE RUNNING IN THE MID 90'S. WINDS WILL BE LIGHT AS A WEAK
HIGH PRESSURE MEANDERS ACROSS THE AREA. OUR NEXT CHANCE OF THUNDERSTORMS
LOOKS TO BE SUNDAY ALTHOUGH NOT ALL AREAS WILL SEE RAINFALL.

CLIMATE...
RECORD HIGH TEMPERATURES ACROSS THE ENTIRE AREA THIS AFTERNOON.

LOCATION     TODAY   RECORD   YEAR

LCH           102     99      1911

BPT           102     99      1911

AEX           100     99      1998

LFT           101     98      1895

ARA           102     97      1953

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  73  92  71  94  72 /  20  10  10  20  20
KBPT  74  91  71  93  73 /  20  10  10  20  20
KAEX  72  96  71  98  72 /  20  10  10  20  20
KLFT  73  92  72  95  74 /  20  10  10  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 2, 5:35 AM CDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
535 AM CDT THU JUN 2 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-031045-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
535 AM CDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
NEAR RECORD HIGH TEMPERATURES ARE EXPECTED THIS AFTERNOON. COMBINED
WITH THE HUMIDITY...APPARENT TEMPERATURES OF 100 TO 105 DEGREES ARE
EXPECTED DURING PEAK HEATING. INDIVIDUALS ARE URGED TO USE EXTRA
CAUTION WHEN OUTDOORS AND DRINK PLENTY OF FLUIDS.

IN ADDITION...AN OZONE ACTION DAY IS IN EFFECT FOR
JEFFERSON...ORANGE AND HARDIN COUNTIES TODAY. PLEASE SEE THE
LATEST NEWAQALCH PRODUCT FOR MORE INFORMATION.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
RAIN CHANCES WILL INCREASE SLIGHTLY THIS WEEKEND AS AN UPPER LEVEL
DISTURBANCE MOVES WEST ACROSS THE GULF OF MEXICO. OTHERWISE...NO
BREAK IN THE DROUGHT CONDITIONS IS EXPECTED AS THE PERSISTENT
RIDGE REMAINS IN PLACE ALOFT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-031045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
535 AM CDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
AN AREA OF LOW PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL
MOVE WEST SOUTHWEST TODAY. NORTHERLY WINDS OF 10 TO 15 KNOTS CAN
BE EXPECTED AS THIS DISTURBANCE MOVES TOWARD THE WESTERN GULF. IN
ADDITION...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVER THE COASTAL WATERS BEYOND 20 NM OFFSHORE. SOME OF THESE
STORMS COULD BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...HEAVY RAIN
AND WIND GUSTS TO 30 KNOTS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HIGH PRESSURE WILL BECOME RE-ESTABLISHED OVER THE COASTAL WATERS.
LIGHT WINDS AND LOW SEAS CAN BE EXPECTED.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

24

In the hours before

Special weather statement, Jun 2, 7:32 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
732 PM CDT THU JUN 2 2011

LAZ028-029-031>033-030100-
RAPIDES LA-AVOYELLES LA-EVANGELINE LA-ALLEN LA-ST. LANDRY LA-
732 PM CDT THU JUN 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...AVOYELLES...
EVANGELINE...ALLEN AND ST. LANDRY PARISHES UNTIL 800 PM CDT...

AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES EAST OF BAYOU CHICOT...MOVING
NORTHWEST AT 15 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  BAYOU CHICOT BY 745 PM...
  PINE PRAIRIE AND CHENEYVILLE BY 755 PM...
  TURKEY CREEK BY 800 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...PEA
TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD
DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3080 9288 3108 9235 3111 9187 3088 9186
      3087 9211 3071 9256

SWEENEY
Special weather statement, Jun 2, 7:59 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
759 PM CDT THU JUN 2 2011

LAZ027-030-031-030130-
VERNON LA-ALLEN LA-BEAUREGARD LA-
759 PM CDT THU JUN 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR VERNON...ALLEN AND BEAUREGARD
PARISHES UNTIL 830 PM CDT...

AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTH OF HARMONY...MOVING NORTHWEST AT 25
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MITTIE BY 805 PM...
  DRY CREEK BY 815 PM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3062 9314 3089 9309 3068 9283 3052 9295

SWEENEY
Local storm report, Jun 2, 8:00 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
800 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     PINE PRAIRIE            30.78N 92.42W
06/02/2011                   EVANGELINE         LA   911 CALL CENTER

            EVANGELINE 911 REPORTS NUMEROUS TREES DOWN ACROSS THE
            NORTHERN PORTION OF THE PARISH. POWER IS ALSO OUT OVER
            MOST OF THIS AREA.

0745 PM     TSTM WND DMG     DUPONT                  30.93N 91.95W
06/02/2011                   AVOYELLES          LA   911 CALL CENTER

            AVOYELLES 911 REPORTS NUMEROUS TREES DOWN ACROSS THE
            SOUTHERN PORTION OF THE PARISH. ALSO REPORTING POWER OUT
            OVER MOST OF THIS AREA.

&&

25
Special weather statement, Jun 2, 8:36 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
836 PM CDT THU JUN 2 2011

LAZ028-030230-
RAPIDES LA-
836 PM CDT THU JUN 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 930 PM
CDT...

AT 833 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF LECOMPTE...MOVING NORTHWEST
AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LECOMPTE BY 850 PM...
  PINEVILLE BY 920 PM...
  ALEXANDRIA...KINGSVILLE AND TIOGA BY 925 PM...
  ELMER BY 930 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3115 9224 3100 9248 3114 9280 3143 9248
      3144 9246

SWEENEY
Local storm report, Jun 2, 8:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
854 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     CHENEYVILLE             31.01N 92.29W
06/02/2011                   RAPIDES            LA   LAW ENFORCEMENT

            SHERIFFS DEPARTMENT REPORTS TREES DOWN STRETCHING FROM
            CHENEYVILLE TO ALEXANDRIA.

&&

MOGGED
Local storm report, Jun 2, 9:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
935 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             7 SSE DERIDDER          30.75N 93.25W
06/02/2011  E1.50 INCH       BEAUREGARD         LA   PUBLIC

            PUBLIC REPORT VIA KPLC-TV OF PING PONG BALL-SIZED HAIL
            ALONG HIGHWAY 171 BETWEEN DE RIDDER AND LONGVILLE

0820 PM     TSTM WND DMG     MITTIE                  30.71N 92.91W
06/02/2011                   ALLEN              LA   PUBLIC

            PUBLIC REPORT OF A MOBILE HOME IN MITTIE SUFFERING DAMAGE
            TO ITS CARPORT AS WELL AS A LARGE TREE BRANCH THROUGH ITS
            ROOF

&&

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:18 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry12 min
Jun 2, 7:32 PM CDTSpecial Weather StatementLCHAvoyelles28 min
Jun 2, 7:40 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry65 min
Jun 2, 7:50 PM CDTSevere Thunderstorm WarningLCHAllen, Rapides, Vernon25 min
Jun 2, 7:59 PM CDTSpecial Weather StatementLCHAllen31 min
Jun 2, 8:18 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon57 min
Jun 2, 8:36 PM CDTSpecial Weather StatementLCHRapides54 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.